i've just started taking metolazone to improve my breathing, i can hardly walk 1/2 block without having to stop. it seems that the breathing has gotten a bit better, but i've been hit with bouts of dizziness and fatigue hits me hard.
i was wondering if anyone else out there is taking it and what type of reaction you may be having, good or bad.
The dizziness is a common symptom. You responded to the thread about my father's reactions to this drug. The thing I would watch for is a very large and sudden weight loss that in turn imbalances sodium and potassium. Make sure your doctor tests your electrolytes at least once a week.
It seems like a pretty nasty drug to me. Hopefully you will be able to maintain with something more benign.
The adverse effects which you’ve mentioned are known adverse effects of metolazone. I’ll suggest either decreasing the dose or if they trouble you a lot then, may be replacing metolazone by some other drug.
Hope it helps. Take care and please do keep me posted. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.